# SDR AALA202107019003

- Difficulty date: June 30, 2021
- Submitted: July 1, 2021
- Operation: Air carrier
- Aircraft: N924AN
- Make and model: Boeing 737823
- Aircraft serial: 29525
- Aircraft time: 60,898 hours, 25,264 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Loose
- Location: Aft Galley
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT GALLEY EMERGENCY EXIT SIGN OVERHEAD REPORTED LOOSE. SECURED SIGN PER AMM 33-51-00.
